Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION SYSTEM")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 13123

  • Page / 525

Export

Selection :

  • and

EQUATIONS SIMULTANEES. I.MOUCHART M.1977; BIOMETR.-PRAXIMETR.; BELG.; DA. 1977; VOL. 17; NO 12; PP. 49-60; BIBL. 5 REF.; (SEMIN. STAT. 2; LOUVAIN-LA-NEUVE; 1977)Conference Paper

MODIFICATIONS TO THE FORSYTHE-MOLER ALGORITHM FOR SOLVING LINEAR ALGEBRAIC SYSTEMS.SMITH DA; GUIPRE PS.1978; COMPUTER J.; G.B.; DA. 1978; VOL. 21; NO 6; PP. 174-177; BIBL. 2 REF.Article

ANALOGUE CONTINU DE LA METHODE DE NEWTON POUR LA RESOLUTION DES SYSTEMES D'EQUATIONS NON LINEAIRESBANCHEV V TS.1980; DOKL. BOLG. AKAD. NAUK; ISSN 0366-8681; BGR; DA. 1980; VOL. 33; NO 10; PP. 1329-1331; BIBL. 8 REF.Article

THE IDENTIFICATION PROBLEM IN SYSTEMS NONLINEAR IN THE VARIABLESBROWN BW.1983; ECONOMETRICA; ISSN 0012-9682; NLD; DA. 1983; VOL. 51; NO 1; PP. 175-196; BIBL. 9 REF.Article

SIMULTANEOUS EQUATIONS ANALYSIS OF FERTILITY IN THE U.S.: A COMMENTBASUDEB BISWAS; RATI RAM.1982; ECONOMETRICA; ISSN 0012-9682; NLD; DA. 1982; VOL. 50; NO 6; PP. 1585-1590; BIBL. 7 REF.Article

METOD USTOJCHIVOGO RESHENIYA SISTEM NORMAL'NYKH URAVNENIJ = METHODE DE SOLUTION STABLE DES SYSTEMES D'EQUATIONS NORMALESVERSHININ VI.1982; GEOD. KARTOGR.; ISSN 0016-7126; SUN; DA. 1982; NO 6; PP. 26-30; BIBL. 6 REF.Article

UN PROBLEME A SYMETRIE AXIALE POUR UN CYLINDRE PESANT, CONTINU ET DE LONGUEUR FINIEABRAMYAN BL.1983; MEHANIKA TVERDOGO TELA; ISSN 0572-3299; SUN; DA. 1983; NO 1; PP. 55-62; BIBL. 9 REF.Article

AN EXTENSION OF A STANDARD TEST FOR HETEROSKEDASTICITY TO A SYSTEMS FRAMEWORKKELEJIAN HH.1982; JOURNAL OF ECONOMETRICS; ISSN 0304-4076; NLD; DA. 1982; VOL. 20; NO 2; PP. 325-333; BIBL. 11 REF.Article

A PROPOS DE L'HOLONOMIE DES NOYAUX DE BERGMAN ET DE SZEGOE POUR UN DOMAINE FAIBLEMENT PSEUDO-CONVEXE = CONCERNING THE HOLONOMY OF BERGMAN AND SZEGOE KERNELA FOR A WEAKLY PSEUDO-CONVEX DOMAINBELLOUT ABDELGHNI.1982; ; FRA; DA. 1982; 63 F.; 30 CM; BIBL. 15 REF.; TH. 3E CYCLE: MATH. PURES/PARIS 6/1982Thesis

REDUCTION SEPAREE ET CONJOINTE DES EQUATIONS EN ASTROMETRIEKREJNIN EI; TOLCHEL'NIKOVA MURRI SA.1982; IZVESTIJA GLAVNOJ ASTRONOMICESKOJ OBSERVATORII V PULKOVE; ISSN 0367-7966; SUN; DA. 1982; NO 200; PP. 77-79; ABS. ENG; BIBL. 6 REF.Article

ON THE ANALYSIS OF ACCURACY FOR TWO-EQUATION TRANSIENT PROBLEMSLYNCH DR; GRAY WG.1980; INTERNATION. J. NUMER. METHODS ENGNG; GBR; DA. 1980; VOL. 15; NO 1; PP. 55-62; BIBL. 7 REF.Article

SIMULTANEOUS EQUATION SYSTEMS AS MOMENT STRUCTURE MODELS: WITH AN INTRODUCTION TO LATENT VARIABLE MODELSBENTLER PM.1983; JOURNAL OF ECONOMETRICS; ISSN 0304-4076; NLD; DA. 1983; VOL. 22; NO 1-2; PP. 13-42; BIBL. 2 P.Article

CONDITIONS SUR LES SYSTEMES NORMAUX D'EQUATIONS DANS LA COMPENSATION DES RESEAUX PHOTOGRAMMETRIQUES PAR LA METHODE DES LIAISONSCHIBUNICHEV AG.1981; IZV. VYSS. UCEBN. ZAVED., GEOD. AEROFOTOS.; ISSN 0536-101X; SUN; DA. 1981; NO 4; PP. 87-93; BIBL. 8 REF.Article

CONTRIBUTION A L'ETUDE DES SYSTEMES INFINISDE MALAFOSSE BRUNO.1980; ; FRA; DA. 1980; 79 P.; 30 CM; BIBL. 7 REF.; TH. 3E CYCLE: MATH. PURES, ANAL. TOPOL./TOULOUSE 3/1980/2382Thesis

PROPERTIES OF OVERDETERMINED FIRST ORDER ELLIPTIC SYSTEMS.HILE GN; PROTTER MH.1977; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1977; VOL. 66; NO 3; PP. 267-293; BIBL. 10 REF.Article

A FORECASTING PROPERTY OF THE UNRESTRICTED RESTRICTED, AND PARTIALLY RESTRICTED REDUCED FORM COEFFICIENTSPARK SB.1982; J. ECONOM.; ISSN 0304-4076; NLD; DA. 1982; VOL. 19; NO 2-3; PP. 385-390; BIBL. 8 REF.Article

A REMARK ON DIFFERENTIAL EQUATIONS WITH POLYNOMIAL COEFFICIENTSNACINOVICH M.1982; BOLL. UNIONE MAT. ITAL., B; ISSN 504971; ITA; DA. 1982; VOL. 1; NO 3; PP. 979-989; ABS. ITA; BIBL. 2 REF.Article

JUSTIFICATION OF THE AVERAGING METHOD FOR A SYSTEM OF DIFFERENTIAL EQUATIONS WITH FAST AND SLOW VARIABLES AND WITH IMPULSESBAINOV D; MILUSHEVA S.1981; Z. ANGEW. MATH. PHYS.; ISSN 0044-2275; CHE; DA. 1981; VOL. 32; NO 3; PP. 237-254; ABS. GER; BIBL. 5 REF.Article

COHERENCY CONDITIONS IN SIMULTANEOUS LINEAR EQUATION MODELS WITH ENDOGENOUS SWITCHING REGIMESGOURIEROUX C; LAFFONT JJ; MONFORT A et al.1980; ECONOMETRICA; USA; DA. 1980; VOL. 48; NO 3; PP. 675-695; BIBL. 13 REF.Article

UN'APPLICAZIONE DEL TEOREMA DEL GRAFICO CHIUSO ALLA RISOLUBILITA DI SISTEMI DIFFERENZIALI DEL TIPO: PU=F, QU=0 = UNE APPLICATION DU THEOREME DU GRAPHE FERME A LA RESOLUTION DE SYSTEMES DIFFERENTIELS DU TYPE: PU=F, QU=0BRATTI G.1979; R.C. SEMINAR. MAT. UNIV. PADOVA; ITA; DA. 1979; VOL. 61; PP. 125-132; BIBL. 6 REF.Article

SOLUTION EFFICACE DES EQUATIONS JUMELEES DE SOMMATION AVEC UN NOYAU SOUS FORME DE FONCTIONS ASSOCIEES DE LEGENDREVINOGRADOV SS; TUCHKIN YU A; SHESTOPALOV VP et al.1978; DOKL. AKAD. NAUK S.S.S.R.; SUN; DA. 1978; VOL. 242; NO 1; PP. 80-83; BIBL. 4 REF.Article

REPRESENTATIONS OF SOLUTIONS OF A SPECIAL CLASS OF FIRST ORDER SYSTEMS.HILE GN.1977; J. DIFFER. EQUATIONS; U.S.A.; DA. 1977; VOL. 25; NO 3; PP. 410-424; BIBL. 10 REF.Article

MANUFACTURING WORKERS PRIVATE WAGE SUPPLEMENTS: A SIMULTANEOUS EQUATIONS APPROACHALPERT WT.1983; APPLIED ECONOMICS; ISSN 0003-6846; GBR; DA. 1983; VOL. 15; NO 3; PP. 363-378; BIBL. 15 REF.Article

AUTOMATIC SELECTION OF METHODS FOR SOLVING STIFF AND NONSTIFF SYSTEMS OF ORDINARY DIFFERENTIAL EQUATIONSPETZOLD L.1983; SIAM JOURNAL ON SCIENTIFIC AND STATISTICAL COMPUTING; ISSN 0196-5204; USA; DA. 1983; VOL. 4; NO 1; PP. 136-148; BIBL. 11 REF.Article

RECURSIVE ESTIMATION OF SIMULTANEOUS EQUATION MODELSCHAVAS JP.1982; J. ECONOM.; ISSN 0304-4076; NLD; DA. 1982; VOL. 18; NO 2; PP. 207-217; BIBL. 18 REF.Article

  • Page / 525